# SDR 06FDEA03873

- Difficulty date: November 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED RT FS 2105-2208, FS 38(1)-38(2) AND STR 49-55, EXTERNAL DOUBLER AROUND AFT AIR CONDITIONING ACCESS HOLE.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FITTING REPLACED PER SRM 51-72-10, DRWG R53706164 AND SRM 51-40-21.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
